# SDR SWAA950327

- Difficulty date: April 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26594
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND FWD CARGO DOOR FRAME CRACKED ON INNER RADIUS OF FWD SIDE, JUST UNDER LOCK HOOK ASSY.  REPAIRED PER SWA RA 1-A52-198.
